# SDR GTIA020862

- Difficulty date: July 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 706 - AFTER TAKEOFF OVER MILE AREA, LEFT GEN FAULT FEEDER AND GEN BUS AND X-TIE LIGHT CAME ON, QRH FOLLOWED.  FOUND LEFT GENERATOR BAD.  ON GENERATOR T5 TO T6 READ .5 OHMS WHICH FAIL GENERATOR.  REMOVED AND REPLACED LEFT POWER RELAY FOR PRECAUTIONARY.  (M)
